| Model Number |
7065M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: improper radiographic evaluation and subsequent malpositioning of the implant.
Event or Problem Description
In (b)(6) 2018, the patient underwent an initial left side si joint arthrodesis.During the installation of the first implant, the surgeon experienced difficulties with pin advancement and malpositioning of the implant.The implant breached the anterior cortex.The surgeon was unable to remove the implant, so he transferred the patient to a trauma surgeon who removed the implant later that same day.There were no vascular complications or neurological damage.The patient was stable in recovery following the implant removal.